Lots of Weird Symptoms from Taking Avelox

by Greg
(Vancouver, BC)

I'm not sure how much, or if it has anything to to with taking Avalox, as I had some kind of nasty infection that was causing some fairly strange symptoms on it's own. I had picked up some kind of flu/respiratory infection a couple of months before that wasn't going away, and it eventually developed into a bad case of pneumonia, so my doctor prescribed a 6 day dose of 400 mg Avalox.


As I mentioned before, I had some weird but explainable symptoms already such as sporadic heart palpitations, ugly green/bloody nose guck and phlegm, and variable energy levels, but when I started taking the Avalox, some incredibly bizarre things started to happen, and believe it or not, some of the effects are still basically there a year later. The day I started taking it, i was already kind of "hyper" and had some mild palpitations, but later on that day, a strange tingling or "electric" sensation started in my toes on both feet, and rapidly went up though my body and out my finger tips.

It's hard to explain, but it kind of felt like I was plugged into a wall socket and was being electrocuted. This backed off a bit a day or two later, but my legs still felt "rubbery" and I would walk kind of funny. At the same time, I had developed a "hyper" feeling that became so strong, I though I was going to come out of my own skin, and my heart was doing even wilder palpitations than I had the week before. After about three days of this, it got to the point that I was feeling like I had "left my brain and body", so I went to emergency.

They checked me out,and were telling me there was nothing wrong with me while I was sitting there with my "electric legs". A day or two after that,(day 4 of the Avalox) the hyper thing and electric legs backed off a fair amount, but I then started to get chill sensations like I've never had before, where I felt like I was going to freeze to death, even when I was inside and fully clothed. Throughout all of this ordeal, my actual temperature reading has been abnormally low, but the perceived "super chill" sensation didn't appear until the week that I took the Avalox.(may or may not be a co-incidence)

The original pneumonia went away quite quickly, but a year later, my temperature is still low in actual reading, and I feel "frozen" the majority of the time. I still have "rubbery" legs below the knees, and still get a mild tingling, or pain sensation on my fingers. On the other hand, my nose is still stuffy and/or or runny as well, and i still have a couple of other flu like symptoms, so it may or may not have anything to do with the Avalox. It sure is bizarre though, and no doctor has been able to provide even the slightest explaination to the "electric" feet and fingers, (or severe chills for that matter).

Thankfully, I'm now fairly used to the electric finger bit, so it's not driving me completely insane. (it bugs me when I type on a keyboard though)

Comments for Lots of Weird Symptoms from Taking Avelox

Click here to add your own comments

Strange, but definitely could be from Avelox
by: Kerri Knox, RN- The Immune Queen!

Hi Greg,

So, yes many of your symptoms could definitely be due to the avelox, especially the heart palpitations, etc. The runny nose stuff could be due to some food allergies, food sensitivities that drag your immune system down and that I address in my book The Levaquin Tendonitis Solution as well as solutions for the heart palpitations. The whole protocol may help to clear up some of the other symptoms as well, but it may not. I don't know exactly why you are having them and they aren't exactly 'classic' symptoms of Levaquin Toxicity (Avelox in your case, same problems)

However, your low temperature and feeling cold may be a result of thyroid problems. They are certainly 'classic' hypothyroid symptoms, and while there are no studies showing that the thyroid is affected from the Quinolone Antibiotics, however, theoretically the fluoride that is contained in the medication can bind on the sites in your thyroid designed to have iodine bind to them and thus you become hypothyroid.

This fluoride connection to the thyroid is theorized to be one of the mechanisms that causes Fibromyalgia, and is one of the reasons that I believe that many people with Fibromyalgia may actually be suffering from Levaquin Toxicity.

So, get my book and follow the 'protocol' and also get your thyroid hormones checked out as well. You might very well be hypothyroid. If your thyroid test is NORMAL, though, let me know because the tests for thyroid are not very sensitive and a hypothyroid diagnosis is missed in MANY MANY cases, leaving people suffering for long periods of time.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

No side effects
by: Len

I'm taking a combo of avalox and prednisone (with symbicort red puffer)for what was diagnosed as asthmatic bronchitis. Severe chest congestion inhaling and exhaling coupled with shortness of breath. Had this for 6 months and thought it was just a bad cold.

Men don't go to doctors you know ;) .

Started the med combo. Seriously, within 20 hours (one pill of each), my chest cleared and and hardly had to use the puffer at all.

Only thing is man, I'm coughing up clods of brown phlegm each of two mornings now (about 1 hour's worth each time) but no more constant coughing. Guess it's getting rid of all the accumulated dead stuff.

No tingling, no dizziness, nothing but relief after one dose (of 5).

I'm just posting this to let others know that it is possible to NOT have any side effects as you described.

Hope it works out for you!

You're missing the point
by: Kerri Knox, RN- The Immune Queen!

Len,

MOST people don't have any problems with Avelox, but you're missing the point. First of all, there are dozens of other antibiotics that you can choose from that will do the same thing and not put you at risk.

Next, EVERY SINGLE person that has become HORRIBLY disabled from this drug wishes that they HADN'T taken it- and if they had to do it again, they absolutely would not take it again. It's also possible to live playing Russian Roulette- but you don't go playing Russian Roulette just to brag later that you survived. That's stupid.

And taking Avelox saying that it's possible NOT to have these problems is stupid. It's FANTASTIC that you are not one of the 1 in 1000 (or whatever the ratio is- no one really knows), but you are not out of the woods yet- you can still have symptoms weeks to months later. And now that you know what you know about Avelox, if you take it again, then you are stupidly playing Russian Roulette. Have fun with that.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video